# SDR C2XA07IA078

- Difficulty date: April 5, 2007
- Submitted: April 6, 2007
- Operation: Air carrier
- Aircraft: N15926
- Make and model: Emb EMB-145EP
- Aircraft serial: 145005
- Aircraft time: 20,402 hours, 19,107 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Unknown
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 2810, THE CREW REPORTED THAT DURING CLIMB THE NOSE LANDING GEAR FAILED TO RETRACT AND STAYED IN TRANSITION FOR 15-20 SEC AFTER MAIN GEAR RETRACTED.  ALSO THE NOSE LANDING GEAR DOORS DID NOT CLOSE.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT, OPERATIONALLY CHECKED THE EXTENSION AND RETRACTION SYSTEM WITH NO DEFECTS NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
